Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4173
Title: From Hermite to Humbert polynomials
Authors: Dattoli, G.
Lorenzutta, S.
Cesarano, C.
Keywords: Gegenbauer polynomialsHermite polynomialsHumbert polynomials
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: G. Dattoli, S. Lorenzutta, C. Cesarano, "From Hermite to Humbert polynomials", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 37-48.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: 
We use the multivariable Hermite polynomials to derive integral representations of Chebyshev and Gegenbauer polynomials. It is shown that most of the properties of these classes of
polynomials can be deduced in a fairly straightforward way from
this representation, which proves a unifying framework for a large
body of polynomial families, including forms of the Humbert and
Bessel type, which are a natural consequence of the point of view
developed in this paper.
Type: Article
URI: http://hdl.handle.net/10077/4173
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:
File Description SizeFormat
DattoliLorenzuttaCesaranoRendMat35.pdf108.38 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

807
checked on Jul 6, 2022

Download(s) 50

570
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.